| Model Number |
MWE151 |
| Medical Device Problem Code |
Residue After Decontamination (2325)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Analysis results are not available at the time of this report.A follow-up report will be sent when the analysis is complete.
Event or Problem Description
It was reported that the tornier surgical instrument company representative delivered five cannulated instruments with extensive debris and residue inside the channels.The residue appeared to be rust, chemical residue, and possible bioburden.The instruments were loaner instruments that were delivered by the milwaukee wisconsin area representative for tornier.The five instruments, which were cannulated drill/drivers, were part of the aequlais perform glenoid system.
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.
Event or Problem Description